Turkish Journal of Science
Journal license

Journal

Turkish Journal of Science


Volume
& Issue

Volume 11, Issue 2


Published
on

October 12, 2026


Pages

58-64


DOI

Article

Multiplicative dependence between Padovan and Narayana numbers

Check for updates


Authors

Abdullah Çağman Affiliation:
Department of Mathematics, Faculty of Science, Erzurum Technical University, Erzurum Turkiye
ORCID: 0000-0002-0376-7042


Abstract

The Padovan sequence and the Narayana sequence represent two classical instances of third-order linear recurrence streams, which are established via the respective structural relations P_n= P_(n-2)+ P_(n-3) with the starting configuration (P_0,P_1,P_2 )= (1,1,1), and N_m= N_(m-1)+ N_(m-3) under the primary values (N_0,N_1,N_2 )= (0,1,1). This paper is dedicated to providing a comprehensive analysis regarding the multiplicative dependency between these two separate recursive structures.


Keywords

Padovan sequences, Narayana numbers, Logarithmic linear forms, LLL reduction technique, Multiplicative dependence.


Citation

Çağman, A. (2026). Multiplicative dependence between padovan and narayana numbers. Turkish Journal of Science, 11(2), 58–64. https://doi.org/10.66833/TJOS-2026-0006

Published by: Engineering Journals

Engineering Journals Logo